Hi, I'm not sure if this is the right place for this question, but it may relate to my birth control. I have been on the pill levlen ed continuously for a year or so with no breaks as I get very painful periods. However for the past week I have had menstrual like cramps starting at roughly the same time as I take my pill (10.30pm) every night, and only at night, never during the day. I have not missed any pills and always take them at the same time. I also have no pregnancy symptoms whatsoever. Apart from the cramping every night, everything is the same. So I am just wondering if anyone knows what may cause cramping only at night and at the same time every night, or if they have had something similar? Any help would be appreciated :)
There are few side effects of Levlen ED like breast tenderness, breast pain, depression, abdominal pain, nausea, oedema, and headache, skin rash and itching, insomnia etc. The chances of pregnancy are less since you have been taking the pills regularly. It may be difficult to confirm the exact cause of your symptoms. Pelvic inflammatory diseases, fibroids, ovarian cysts, pregnancy, pyelonephritis are few other causes of cramps in the abdomen. If the symptoms are severe and persisting it is best to get evaluated by a doctor. I hope it helps.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.